# SDR MASA20220324118

- Difficulty date: March 24, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,484 hours, 34,205 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Part number: CN6210101001
- Part serial: NA
- Condition: Dented
- Location: Inboard Skin Pan
- Part time: 43,484 hours, 34,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EIGHT DENTS WERE REPORTED AFFECTING THE LH ENGINE INBOARD INLET COWL AT THE 5 TO 7 O'CLOCK POSITION LOOKING FORWARD ON THE OUTER INBOARD SKIN. PERFORMED A PERMANENT REPAIR IAW CRJ700/900 SRM 54-11-01-001-002-A01 FIGURE 54-11-01-991-802 ITEM (REV. 37 DATED 24 FEB 2021 ).
